# SDR DALA2025011300281

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SERVICE/PASSENGER DOOR, FUSELAGE SKIN COVERED BY LOWER SCUFF PLATE, SMALL AREA OF CORROSION 0.75" ABOVE HOLE 3OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 179-0001:5331-01297- 02C/003 00258 REPAIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 179-0001:5331-01297-02C/003 00258 REP AIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. (LP# 0750538)
